# SDR DALA2022042903021

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 85,678 hours, 38,875 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 LH MLG RETRACT ACTUATOR I/B ATTACH FITTING, O/B LOWER NUT BACKED OFF & WILL NOT TIGHTEN DUE TO CORROSION. CORRECTIVE ACTION: REPAIRED PER DELTA ER/A 597121-14AD REV. ORIGINAL. (2214977)
